# SDR USAA2012020600003

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 10,635 hours, 8,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR84, -Z490, Y273.  REPLACED SEAT TRACK AT FR84, -Z490, Y273 IAW EA 201728 AND E190 SRM 53-00-10.
